# SDR AMTA200600123

- Difficulty date: February 9, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT HOLE EDDY CURRENT INSPECTION ON L2 DOOR UPPER FORWARD CORNER DETECTED FOUR CRACKS.  L2 DOOR UPPER FORWARD CORNER CRACK DETECTED, UNABLE TO STOP DRILL.  NO REWORK REQUIRED IAW EER L1-53-00-00-11419.  L2 DOOR REPAIR KIT INSTALLED, REFER TO ATA EO L19-53AD-0659.  (M)
